# SDR UIEA2012032900108

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,566 hours, 14,490 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDIRECT CEILING LIGHTS AT ROW 2 AND ROW 12 AND ROW 30 INTEMITTENTLY INOPERATIVE INBD AND OTBD.
